# SDR USAA2011070700008

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 9,027 hours, 7,576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2140, LGA-BOS - STRONG ODOR DIRTY SOCK SMELL ON CLIMB.  MAINTENANCE ACCOMPLISHED JOB CARD 43L00021001. NO DEFINITIVE ODOR PRESENT.  REPLACED RECIRC FILTERS AS PRECAUTION PER AMM 21-24-02.  RAN APU FOR 45 MINS WITH PACKS.  CHECKS OK.
